MAUDE Adverse Event Report: BECTON DICKINSON AND CO. BD¿ PEN NDL 31G 5MM 90CT; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON AND CO. BD¿ PEN NDL 31G 5MM 90CT; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 8975
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It has been reported that the bd¿ pen ndl 31g 5mm 90ct has been found with a loose outer cover during use.The following has been provided by the initial reporter: it was reported that the outer cover is loose, making it difficult to remove the needle from the pen after injection.That the outer cover is loose, making it difficult to remove the needle from the pen after injection.Verbatim: consumer reported that the outer cover is loose, making it difficult to remove the needle from the pen after injection.Consumer stated that he stuck his finger while trying to remove the needle from the pen and bleeding occurred, no medical attention sought.Lot # 8074601.Product # 320883.Exp 03-31-2023.Incident date: unknown.Occurrence: unknown.
 
Event or Problem Description
It has been reported that the bd¿ pen ndl 31g 5mm 90ct has been found with a loose outer cover during use.The following has been provided by the initial reporter: it was reported that the outer cover is loose, making it difficult to remove the needle from the pen after injection.That the outer cover is loose, making it difficult to remove the needle from the pen after injection.Verbatim: consumer reported that the outer cover is loose, making it difficult to remove the needle from the pen after injection.Consumer stated that he stuck his finger while trying to remove the needle from the pen and bleeding occurred, no medical attention sought.Lot # 8074601.Product # 320883.Exp 03-31-2023.Incident date unknown.Occurrence unknown.
 
Additional Manufacturer Narrative
Investigation: no samples (including photos) were returned as of (b)(6) 2019 therefore the complaint could not be confirmed and the root cause is undetermined.A lot history review was carried out and no related non conformance's were raised in association with this packaged lot concluding all inspections were performed per the applicable operations and met qc specifications.

Brand Name
BD¿ PEN NDL 31G 5MM 90CT
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
MDR Report Key9405776
Report Number9616656-2019-01195
Device Sequence Number18979091
Product Code FMI
UDI-Device Identifier10885403897504
UDI-Public10885403897504
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K162516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2023
Device Model Number8975
Device Catalogue Number320882
Device Lot Number8074601
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/18/2019
Supplement Date Received by Manufacturer11/18/2019
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;